A CHEBYSHEV-TYPE QUADRATURE RULE WITH SOME INTERESTING PROPERTIES
Carregando...
Fonte externa
Fonte externa
Data
Autores
Orientador
Coorientador
Pós-graduação
Curso de graduação
Título da Revista
ISSN da Revista
Título de Volume
Editor
Elsevier B.V.
Tipo
Carta
Direito de acesso
Acesso aberto

Fonte externa
Fonte externa
Resumo
We give here an n-point Chebyshev-type rule of algebraic degree of precision n - 1, but having nodes that can be given explicitly. This quadrature rule also turns out to be one with an ''almost'' highest algebraic degree of precision.
Descrição
Palavras-chave
CHEBYSHEV-TYPE QUADRATURE RULES, ULLMAN WEIGHT FUNCTION
Idioma
Inglês
Citação
Journal of Computational and Applied Mathematics. Amsterdam: Elsevier B.V., v. 51, n. 2, p. 263-265, 1994.